American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Nikola Sandrić. Long-time behavior for a class of Feller processes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ming Yang. Capacity, energy and potential theory for random fields. Trans. Amer. Math. Soc. 366 (2014) 3821-3863.
Abstract, references, and article information   
View Article: PDF

[3] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information   
View Article: PDF

[4] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[5] Joan R. Lind. Hölder regularity of the SLE trace. Trans. Amer. Math. Soc. 360 (2008) 3557-3578. MR 2386236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Davar Khoshnevisan and Yimin Xiao. Images of the Brownian sheet. Trans. Amer. Math. Soc. 359 (2007) 3125-3151. MR 2299449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert C. Dalang and T. Mountford. Non-independence of excursions of the Brownian sheet and of additive Brownian motion. Trans. Amer. Math. Soc. 355 (2003) 967-985. MR 1938741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yimin Xiao. Packing measure of the sample paths of fractional Brownian motion. Trans. Amer. Math. Soc. 348 (1996) 3193-3213. MR 1370655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. Shi. A problem of Foldes and Puri on the Wiener process. Trans. Amer. Math. Soc. 348 (1996) 219-228. MR 1321589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ron C. Blei. $\Lambda(q)$ processes . Trans. Amer. Math. Soc. 319 (1990) 777-786. MR 974517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Krzysztof Burdzy. Brownian excursions from hyperplanes and smooth surfaces . Trans. Amer. Math. Soc. 295 (1986) 35-57. MR 831187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Neil Falkner. Embedding processes in Brownian motion in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 267 (1981) 335-363. MR 626478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jack Cuzick and Tze Leung Lai. On random Fourier series . Trans. Amer. Math. Soc. 261 (1980) 53-80. MR 576863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald Geman. Dispersion points for linear sets and approximate moduli for some stochastic processes . Trans. Amer. Math. Soc. 253 (1979) 257-272. MR 536946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Sambandham. On the number of real zeros of a random trigonometric polynomial . Trans. Amer. Math. Soc. 238 (1978) 57-70. MR 0461648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1